# SDR DLM88970348

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Membrane
- Condition: Cracked
- Location: Bs 1290
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB-FLOOR MEMBRANE CRACKED LT AND RT SIDE AT STA 1290.  REPLACED LT AND RT MEMBRANE PER SRM 53-05 FIG 100.
